Precise large deviations for dependent random variables with heavy tails
Statistics & Probability Letters, 2009, vol. 79, issue 9, 1290-1298
By extending the negatively dependent (ND) structure, the paper puts forth the concept of extended negative dependence (END). The results show that the END structure has no effect on the asymptotic behavior of precise large deviations of partial sums and random sums for non-identically distributed random variables on (-[infinity],+[infinity]).
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (9) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:79:y:2009:i:9:p:1290-1298
Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Series data maintained by Dana Niculescu ().